Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the sum of the squares of two consecutive integers

Author: Edward L. Cohen
Journal: Math. Comp. 21 (1967), 460-465
MSC: Primary 10.05
MathSciNet review: 0222010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.05

Retrieve articles in all journals with MSC: 10.05

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society